# SDR QXEA9700317

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: 63DT3K51
- Condition: Malfunctioned
- Location: Lt Cockpit
- Component: Fokker, W85002
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CAPTAIN COULD NOT TRANSMIT ON COMM 1A OR 1B OR 2A OR 2B.  THE FIRST OFFICER COULD NOT TRANSMIT ON COMM 1A OR 1B OR 2B.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  TROUBLESHOT TO THE CAPTAIN'S HANDHELD MICROPHONE, WHICH WAS CAUSING A HOT MIC CONDITION.  REPLACED HANDHELD MICROPHONE, OPERATIONAL CHECKS GOOD.
